# SDR DXTA2010050304082

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N758QS
- Make and model: Gulstm 200
- Aircraft serial: 178
- Aircraft time: 1,807 hours, 1,110 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 60068837
- Part serial: JUL070221
- Condition: Weak
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES FEEL AS IF THERE IS PARTIAL HYD PRESSURE ON WITHOUT PILOT INPUT.  REMOVED OLD POWER BRAKE VALVE. INSTALLED INSPECTED POWER BRAKE VALVE IAW CMP CARD 324002 COMPLIED WITH NORMAL PARKING AND EMERGENCY BRAKE BLEEDING IAW MM CH 32-40-20. COMPLIED WITH NORMAL PARKING AND EMERGENCY BRAKE FUNCTIONAL TEST WITH NO DEFECTS NOTED AT THIS TIME WORK DONE IAW CH 32-40-20.
